BibTeX record journals/jscic/LuHQ18

download as .bib file

@article{DBLP:journals/jscic/LuHQ18,
  author    = {Changna Lu and
               Weizhang Huang and
               Jianxian Qiu},
  title     = {An Adaptive Moving Mesh Finite Element Solution of the Regularized
               Long Wave Equation},
  journal   = {J. Sci. Comput.},
  volume    = {74},
  number    = {1},
  pages     = {122--144},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10915-017-0427-6},
  doi       = {10.1007/s10915-017-0427-6},
  timestamp = {Thu, 11 Jan 2018 14:21:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jscic/LuHQ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics